# SDR ERAA082944

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N419EH
- Make and model: Bell 412
- Aircraft time: 14,882 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105FM
- Part serial: A11659
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,742 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE TIP VOIDED.  INSPECTED, REPLACED TIP CLOSURE.  REPLACE BUFFER PADS 2 EA ON LOWER SURFACE.
